Posted by CyberKlutz
on March 31, 2000 at 20:54:08:
In Reply to: Re: Ibuprofen 2400 posted by Julie on March 21, 2000 at 13:12:18:
: : Hi
: : I'm taking Ibuprofen up to 2400mg per day for RA has any one bad experiences with this long term, I,ve been on it for about 10 months what are my chances of escaping stomach problems?? I also take Ranitidine.
: : Thanks Paul
: Paul, I took ibuprofen for about 2 years (1600mg. daily) and the side effects I noticed were fluid retention and weight gain. I am now on Vioxx but believe I will have to discontinue it too because it's elevating my blood pressure. I'm sure both meds will cause stomach problems, but what can we do for the pain?
My wife took Vioxx and had severe blood pressure increase. had to discontinue taking it. Tried Relafin but it had no effect on the pain. Now on Celbrex and it helps a bit but upsets the stomach.
Her prime problem is the Bakers Cyst which grows and eventually ruptures and causes immense swelling of the entire lower leg & bad pain. When it subsides the cycle begins all over again. Both the Arthritis specialist and the Ortho say there is nothing to be done????
Anyone out there in cyberland who had had a Bakers Cyst cured???